# SDR SWIA972535

- Difficulty date: April 29, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 20,740 hours, 27,920 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER BLUE SYSTEM INOP.  (PILOT REPORTED RUDDER ACTUATOR LOCKED UP IN FLIGHT.)  RUDDER PCU STARTING TO LEAK AND TESTS ON THE LOW END OF THE RUDDER HEALTH CHECK FOR BLUE SYSTEM.  REMOVED AND REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW EMB MM 27-22-024.  PERFORMED RUDDER HYDRAULIC SYSTEM HEALTH CHECK IAW EMB MM 27-22-00 TO C/W FCD 00-09-27R2.  RUDDER HEALTH CHECK PASSED.  OPS CHECK GOOD OF RUDDER SYSTEM.  ALL PANELS VERIFIED CLOSED.  LEAK CHECK GOOD.  REMOVED RUDDER PCU AND INSTALLED SERVICEABLE UNIT IAW MM 27-22-11 AND RII 27-312.  OPS AND LEAK CHECK GOOD.  ALSO PERFORMED RUDDER HEALTH CHECK IAW MM 27-22-00.  CHECKED GOOD.  P/N:  32100-1003, S/N ON:  0215A, S/N OFF:  0287.
